# SDR SWAA2022041284256

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BEAM LOCATED BS294.5 AND RBL55 AT FWD GALLEY AREA 2022-131749 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 60007161486 DUE DATE 06-DEC-22.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] REPAIRED STRUCTURE FLOOR BEAM LOCATED BS 294.5 AND RBL 55 AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-51-2R-16 ALTERNATIVE 2 PARAGRAPH.4D TABLE 201 REPAIR 16 FIGURE 202. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[04] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
